×

Generalized fuzzy matrices. (English) Zbl 0451.20055


MSC:

20M20 Semigroups of transformations, relations, partitions, etc.
15B48 Positive matrices and their generalizations; cones of matrices
15A03 Vector spaces, linear dependence, rank, lineability
15A09 Theory of matrix inversion and generalized inverses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Birkhoff, G., Lattice theory, (1967), Amer. Math. Soc Providence, RI · Zbl 0126.03801
[2] Clifford, A.H.; Preston, G.B., ()
[3] Gaines, B.R.; Kohout, L.J., The logic of automata, Int. J. general systems, 2, 191-208, (1975) · Zbl 0327.94056
[4] Kaufmann, A., Introduction to the theory of fuzzy subsets, (1965), Academic Press New York
[5] Kim, J.B., A certain matrix semigroup, Math. japonica, 22, 519-522, (1978) · Zbl 0383.22003
[6] J.B. Kim, On circulant fuzzy matrices, Math. Japonica, submitted. · Zbl 0432.20055
[7] J.B. Kim, Note on the semigroup of fuzzy matrices, Acta Math. Hungarica, submitted. · Zbl 0417.20057
[8] J.B. Kim On the semigroup of the circulant fuzzy matrices, J. Linear Alg. Appl., to appear.
[9] Kim, K.H.; Roush, F.W., Inverse of Boolean matrices, J. linear alg. appl., 22, 247-262, (1978) · Zbl 0387.15004
[10] Markowsky, G., Bounds on the index and period of a binary relation on a finite set, Semigroup forum, 13, 253-259, (1977) · Zbl 0353.20055
[11] Negoita, C.V.; Ralescu, D.A., Applications of fuzzy sets to systems analysis, (1975), Wiley New York · Zbl 0326.94002
[12] Plemmons, R.J., Regular nonnegative matrices, () · Zbl 0242.15002
[13] Prasada Rao, S.S.S.N., Generalized inverses of special types of matrices, ()
[14] Schein, B.M., Regular elements of the semigroup of all binary relations, Semigroup forum, 13, 95-102, (1976) · Zbl 0355.20058
[15] Schwarz, Š., On the semigroup of binary relations on a finite set, Czech. math. J., 20, 632-679, (1970) · Zbl 0228.20034
[16] Thomason, M.G., Convergence of powers of a fuzzy matrix, J. math. anal. appl., 57, 476-480, (1977) · Zbl 0345.15007
[17] Wechler, W., R-fuzzy grammars, (), 450-456
[18] Wechler, W., Zur allgemeinerung des theorems von Kleene-schutzenberger auf zeitvariable automaten, J. elektron. informat. u. kybernet, 11, 439-445, (1975) · Zbl 0341.94031
[19] Zadeh, L.A., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[20] Zadeh, L.A., Similarity relations and fuzzy orderings, Information sci., 3, 177-200, (1971) · Zbl 0218.02058
[21] Zadeh, L.A.; Fu, K.-S.; Tanaka, K.; Shimura, M., Fuzzy sets and their application to cognitive and decision processes, ()
[22] Zaretskii, K.A., Regular elements in the semigroup of binary relations, Uspekhi mat. nauk., 17, 105-108, (1962), In Russian
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.